Results 1 to 5 of 5
Lexapro and Neck/Back Pain?
  1. #1
    directorsdaughtr is offline New Member
    Join Date
    Jun 2008
    Posts
    3

    Default Lexapro and Neck/Back Pain?

    Does Lexapro have anything to do with the neck/back pain I have been experiencing recently? Or is the neck/back pain caused by the depression I am still currently battling through temporarily until the Lexapro takes full effect?

  2. #2
    ginnyh69 is offline New Member
    Join Date
    Apr 2008
    Posts
    7

    Default

    Hi,
    I had really bad back pain on lexapro,enen a low dose.
    Got off of it after only one month and was put on prozac.
    Also extreme fatigue on lexapro. Back better and fatigue much better.
    Ginnyh69

  3. #3
    plouton is offline New Member
    Join Date
    May 2008
    Posts
    1

    Default

    To the best of my knowledge, Lexapro is prescribed to treat depression. I believe that it is not uncommon for doctors to prescribe anti-depressants for patients suffering from chronicc pain. So the answer to your question is "yes", Lexapro may be prescribed for the treatment of backpain to address the depression often associated with such pain.

  4. #4
    Aeroman is offline Member
    Join Date
    Mar 2008
    Posts
    360

    Default

    Quote Originally Posted by plouton View Post
    To the best of my knowledge, Lexapro is prescribed to treat depression. I believe that it is not uncommon for doctors to prescribe anti-depressants for patients suffering from chronicc pain. So the answer to your question is "yes", Lexapro may be prescribed for the treatment of backpain to address the depression often associated with such pain.
    Lexapro CAUSES back pain....and for some, it appears for the first time after getting off it!

  5. #5
    emd66 is offline New Member
    Join Date
    Nov 2011
    Posts
    1

    Default Lexapro associated with back pain

    I know this is an old question from 2008 but I recently started Lexapro and developed terrible back pain shortly afterwards. I couldn't figure out why my back was in so much pain and then it dawned on me….aha! I googled Lexapro and back pain and found I'm not alone! I wheened off of it a couple days ago and am now on Pristiq. Although I still have back pain, I believe it's slowly dissipating. I'm also seeing my chiropractor and massage therapist which has been doing wonders. Never thought an antidepressant, which is supposed to make us feel so good, could cause so much physical pain!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22